# SDR GTIA030583

- Difficulty date: July 1, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Broken
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT COCKPIT FLOORBOARD ATTACHED SYNTHETIC ANGLE BROKEN, HEAVY FOOD/DIRTY DEPOSITS.  REMOVED SYNETHETIC ANGLE.  FORMED NEW ANGLE.  INSTALLED NEW ANGLE.  (M)
